# SDR CA090716010

- Difficulty date: July 15, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 18,074 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 1013800002
- Condition: Unserviceable
- Location: Inbd Rt Flap
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP CABLE RT WING INBD FLAP SHEARED APPROX .2500 INCH TO .1250 INCH INSIDE THE SHEATH BODY.  THE MM CALLS FOR A REPLACEMENT OF THE CABLE AT 22,500 CYCLES.
